Alert archive / California / Wind Advisories in 2014

Wind Advisory 42, NWS San Diego, CA

June 12, 2014Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Jun 12, 2014, 9:11 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Jun 13, 2014, 2:00 PM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 12, 2014, 9:11 PM PDT (04:11 UTC)
In effect from
Jun 13, 2014, 2:00 PM PDT
Expired
Jun 14, 2014, 3:26 AM PDT
In force
13 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 4.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1957 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WWUS76 KSGX 130411
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
911 PM PDT THU JUN 12 2014

...WIND ADVISORY HAS BEEN ISSUED FOR THE DESERTS AND ADJACENT
MOUNTAIN SLOPES FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING...

.A FAST MOVING AREA OF LOW PRESSURE WILL SWEEP ACROSS SOUTHERN
CALIFORNIA FRIDAY THROUGH SATURDAY MORNING. THIS WILL BRING PERIODS
OF STRONG AND GUSTY WESTERLY WINDS ALONG THE DESERT SLOPES AND
FOOTHILLS...THROUGH THE PASSES....AND INTO THE DESERTS THROUGH
EARLY SATURDAY MORNING. THE STRONGEST WIND GUSTS WILL BE AROUND 50
MPH PEAKING FRIDAY EVENING. AREAS OF BLOWING DUST WILL BE LIKELY
AT TIMES.

CAZ055-056-058-060>062-131200-
/O.NEW.KSGX.WI.Y.0042.140613T2100Z-140614T1500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
911 PM PDT THU JUN 12 2014

...WIND ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 8 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 8 AM PDT
SATURDAY. 

* WINDS...WEST 20 TO 30 WITH GUSTS TO AROUND 50 MPH. PEAK GUSTS UP
  TO 60 MPH POSSIBLE AT EXPOSED LOCATIONS SUCH AS EDOM HILL AND
  WHITE WATER.

* LOCATION...ALONG THE DESERT SLOPES AND FOOTHILLS...THROUGH AND
  BELOW PASSES AND CANYONS...AND INTO THE DESERTS. STRONGEST WINDS
  WILL BE THROUGH AND BELOW THE PASSES AND INTO THE DESERT. 

* TIMING...WINDS INCREASING FRIDAY AFTERNOON AND PEAKING FRIDAY
  EVENING. GUSTY WINDS WILL CONTINUE INTO EARLY SATURDAY MORNING.

* VISIBILITY...MAY BE REDUCED TO ONE MILE OR LESS IN BLOWING DUST
  IN THE DESERTS.

* IMPACTS...STRONG CROSS WINDS CREATING DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR MOTORISTS IN HIGH PROFILE VEHICLES.
  OCCASIONAL LIMITED VISIBILITY DUE TO BLOWING DUST. TRAVEL DELAYS
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JMB/MOEDE
4 follow-up statements
782 
WWUS76 KSGX 131125
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
425 AM PDT FRI JUN 13 2014

...WIND ADVISORY HAS BEEN ISSUED FOR THE DESERTS AND ADJACENT
MOUNTAIN SLOPES FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING...

.A FAST MOVING UPPER LEVEL TROUGH WILL SWEEP ACROSS SOUTHERN
CALIFORNIA TODAY THROUGH SATURDAY MORNING. THIS WILL BRING
PERIODS OF STRONG AND GUSTY WEST WINDS ALONG THE DESERT SLOPES OF
THE MOUNTAINS AND ADJACENT DESERT FOOTHILLS...AS WELL AS THROUGH
THE PASSES THROUGH EARLY SATURDAY MORNING. WINDS WILL PEAK THIS
EVENING WITH GUSTS AROUND 50 MPH. AREAS OF BLOWING DUST WILL BE
LIKELY AT TIMES.

CAZ055-056-058-060>062-132100-
/O.CON.KSGX.WI.Y.0042.140613T2100Z-140614T1500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
425 AM PDT FRI JUN 13 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM PDT SATURDAY...

* WINDS...WEST 20 TO 30 WITH GUSTS TO AROUND 50 MPH. ISOLATED
  GUSTS UP TO 60 MPH POSSIBLE AT FAVORED LOCATIONS SUCH AS EDOM
  HILL AND WHITEWATER.

* LOCATION...ALONG THE DESERT MOUNTAIN SLOPES AND ADJACENT DESERT
  FOOTHILLS...THROUGH AND BELOW PASSES AND CANYONS. STRONGEST
  WINDS BELOW THE SAN GORGONIO PASS IN THE NORTHERN COACHELLA
  VALLEY AND EXTREME SOUTHEASTERN SAN DIEGO COUNTY.

* TIMING...WINDS INCREASING THIS AFTERNOON AND PEAKING THIS EVENING.
  GUSTY WINDS WILL CONTINUE INTO EARLY SATURDAY MORNING.

* VISIBILITY...LOCALLY REDUCED TO ONE MILE OR LESS IN BLOWING 
  DUST AND SAND IN THE DESERTS. 

* IMPACTS...STRONG CROSS WINDS CREATING DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR MOTORISTS IN HIGH PROFILE VEHICLES.
  OCCASIONAL LIMITED VISIBILITY DUE TO BLOWING DUST. TRAVEL MAY BE
  IMPACTED ALONG PORTIONS OF I-10...I-15...AND I-8 IN THE
  DESERTS...AS WELL AS HIGHWAY 111 IN THE COACHELLA VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SS
215 
WWUS76 KSGX 131946
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1246 PM PDT FRI JUN 13 2014

...WIND ADVISORY FOR THE DESERTS AND ADJACENT MOUNTAIN SLOPES
THIS AFTERNOON THROUGH EARLY SATURDAY MORNING...

.A FAST MOVING UPPER LEVEL TROUGH WILL BRING PERIODS OF STRONG
AND GUSTY WEST WINDS ALONG THE DESERT SLOPES OF THE MOUNTAINS AND
ADJACENT DESERT FOOTHILLS...AS WELL AS THROUGH THE PASSES THIS
AFTERNOON THROUGH EARLY SATURDAY MORNING. WINDS WILL PEAK THIS
EVENING WITH GUSTS AROUND 50 MPH. AREAS OF BLOWING DUST AND SAND WILL
BE LIKELY AT TIMES IN THE DESERTS.

CAZ055-056-058-060>062-140515-
/O.CON.KSGX.WI.Y.0042.140613T2100Z-140614T1500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1246 PM PDT FRI JUN 13 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY...

* WINDS...WEST 20 TO 30 WITH GUSTS TO AROUND 50 MPH. ISOLATED 
  GUSTS UP TO 60 MPH POSSIBLE AT FAVORED LOCATIONS SUCH AS EDOM 
  HILL AND WHITEWATER. 

* LOCATION...ALONG THE DESERT MOUNTAIN SLOPES AND ADJACENT 
  DESERT FOOTHILLS...THROUGH AND BELOW PASSES AND CANYONS. 
  STRONGEST WINDS BELOW THE SAN GORGONIO PASS IN THE NORTHERN 
  COACHELLA VALLEY AND EXTREME SOUTHEASTERN SAN DIEGO COUNTY. 

* TIMING...WINDS INCREASING THIS AFTERNOON AND PEAKING THIS 
  EVENING. GUSTY WINDS WILL CONTINUE INTO EARLY SATURDAY 
  MORNING. 

* VISIBILITY...LOCALLY REDUCED TO ONE MILE OR LESS IN BLOWING 
  DUST AND SAND IN THE DESERTS. 

* IMPACTS...STRONG CROSS WINDS CREATING DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR MOTORISTS IN HIGH PROFILE VEHICLES.
  WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS. OCCASIONAL
  LIMITED VISIBILITY DUE TO BLOWING DUST. TRAVEL MAY BE IMPACTED
  ALONG PORTIONS OF I-10...I-15...AND I-8 IN THE DESERTS...AS WELL
  AS HIGHWAY 111 IN THE COACHELLA VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
702 
WWUS76 KSGX 140433
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
933 PM PDT FRI JUN 13 2014

...WIND ADVISORY FOR THE DESERTS AND ADJACENT MOUNTAIN SLOPES
THROUGH EARLY SATURDAY MORNING...

.AN UPPER LEVEL TROUGH WILL BRING PERIODS OF STRONG...GUSTY WEST
WINDS TO THE MOUNTAINS AND DESERTS TONIGHT. STRONGEST WINDS WILL
BE THROUGH THE MOUNTAINS PASSES AND OVER THE EASTERN MOUNTAINS
SLOPES INTO THE DESERTS. AREAS OF BLOWING DUST AND SAND ARE LIKELY
AT TIMES IN THE DESERTS. THE WINDS WILL DIMINISH SATURDAY MORNING.

CAZ055-056-058-060>062-141230-
/O.CON.KSGX.WI.Y.0042.000000T0000Z-140614T1500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
933 PM PDT FRI JUN 13 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY. 

* LOCATION...ALONG THE DESERT MOUNTAIN SLOPES AND ADJACENT DESERT
  FOOTHILLS...THROUGH AND BELOW PASSES AND CANYONS. STRONGEST
  WINDS BELOW THE SAN GORGONIO PASS IN THE NORTHERN COACHELLA
  VALLEY AND EXTREME SOUTHEASTERN SAN DIEGO COUNTY.

* VISIBILITY...LOCALLY REDUCED TO ONE MILE OR LESS IN BLOWING 
  DUST AND SAND IN THE DESERTS.

* IMPACTS...STRONG CROSS WINDS CREATING DIFFICULT DRIVING
  CONDITIONS. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS.
  OCCASIONAL LIMITED VISIBILITY DUE TO BLOWING DUST. TRAVEL MAY BE
  IMPACTED ALONG PORTIONS OF I-10...I-15...AND I-8 IN THE
  DESERTS...AS WELL AS HIGHWAY 111 IN THE COACHELLA VALLEY.

* REPORTS...PEAK WIND GUSTS THROUGH 9 PM FRIDAY. EDOM HILL 62 MPH.
  WHITEWATER RAWS 50 MPH. BARSTOW 49 MPH. VOLCAN MOUNTAIN 43 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOEDE
734 
WWUS76 KSGX 141026
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
326 AM PDT SAT JUN 14 2014

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS CANCELLED...

.ONSHORE WILL SLOWLY WEAKEN EARLY THIS MORNING WITH WEST TO
NORTHWEST WINDS IN THE MOUNTAINS AND DESERTS SLOWLY SUBSIDING
THROUGH EARLY THIS MORNING.

CAZ055-056-058-060>062-141130-
/O.CAN.KSGX.WI.Y.0042.000000T0000Z-140614T1500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
326 AM PDT SAT JUN 14 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

WEST TO NORTHWEST WINDS WILL GRADUALLY SUBSIDE THROUGH EARLY THIS
MORNING WITH STRONGEST GUSTS TO AROUND 45 MPH IN THE FAR NORTHERN
COACHELLA VALLEY.

$$

17

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jun 12, 1:18 PM PDT, 7 hours 53 minutes earlier.

Area forecast discussion, Jun 12, 1:18 PM PDT, 7 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
118 PM PDT THU JUN 12 2014

.SYNOPSIS...
JUNE-LIKE WEATHER WILL CONTINUE THROUGH NEXT WEEK. NIGHT AND
MORNING LOW CLOUDS WILL DEVELOP OVER THE COAST AND VALLEYS...WITH
A MODERATELY DEEP MARINE LAYER SLIGHTLY VARYING EACH DAY. WEST
WINDS WILL BECOME BREEZY IN THE AFTERNOONS AND EVENINGS OVER THE
MOUNTAINS AND ALONG DESERT SLOPES. HIGH TEMPERATURES WILL BE NEAR
TO SLIGHTLY BELOW NORMAL.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE 12/1200 UTC ECMWF AND 12/1200 UTC GFS ARE IN RELATIVELY GOOD
AGREEMENT WITH THE GENERAL PATTERN THROUGH MONDAY.

AT 1 PM PDT...WATER VAPOR SATELLITE IMAGERY DISPLAYED AN UPPER-
LEVEL LOW CENTERED JUST OFFSHORE OF WASHINGTON AND OREGON...AN
UPPER-LEVEL RIDGE CENTERED OVER NORTHERN MEXICO...AND RELATIVELY
ZONAL FLOW OVER SW CA. THE VISIBLE SATELLITE SHOWED CLEAR SKIES
OVER THE CWA. SURFACE OBSERVATIONS DISPLAYED WESTERLY WINDS
GUSTING BETWEEN 30 TO 35 MPH THROUGH THE GORGONIO PASS...AND
PORTIONS OF THE SAN DIEGO COUNTY MOUNTAINS.

ONLY MINOR VARIATIONS IN THE OVERALL PATTERN ARE FORECAST THROUGH
NEXT WEEK. A SMALL DECREASE IN THICKNESSES WILL AIDE IN HIGH
TEMPERATURES DROPPING A DEGREE OR TWO BY THE WEEKEND...AND A
SLIGHT DEEPENING OF THE MARINE LAYER AS A WEAK SHORTWAVE MOVES
THROUGH TO OUR NORTH. THIS WILL ALSO CREATE GUSTY WEST WINDS OVER
ISOLATED AREAS IN THE MOUNTAINS AND ALONG DESERT MOUNTAIN SLOPES
TO AROUND 50 MPH FRIDAY NIGHT.

THE ECMWF AND GFS THEN DISAGREE WITH THE OVERALL PATTERN TUESDAY
THROUGH NEXT WEEK. THE 12Z GFS NO LONGER HAS A CUTOFF LOW
DEVELOPING OFF OF THE CENTRAL CA COAST ON MONDAY AND PROGRESSING
IT EAST OVER CENTRAL CA BY THURSDAY LIKE THE 06Z RUN DID.
NOW...THE NEW RUN CONTINUES A GREATER INFLUENCE OF THE CURRENT
TROUGH OVER THE REGION FOR EARLY NEXT WEEK...THEN HAS INCREASING
THICKNESSES OVER THE REGION BY MID TO LATE NEXT WEEK AS WE BECOME
MORE INFLUENCED BY AN UPPER- LEVEL RIDGE CENTERED OVER NEW MEXICO.
THE 12Z ECMWF CONTINUES THE DEVELOPMENT OF AN ELONGATED RIDGE
ALONG THE WEST COAST NEXT WEEK...AND PROGRESSES THE UPPER-LEVEL
LOW FROM THE PAC NW EARLY NEXT WEEK FURTHER EAST OVER MONTANA BY
NEXT FRIDAY. BOTH SOLUTIONS CONTINUE TO VARY SIGNIFICANTLY IN THE
MID TO EXTENDED RANGE. HOWEVER...THEY BOTH SUGGEST WARMING OF A
FEW DEGREES BY MID NEXT WEEK WITH THE LATEST RUNS. THIS WOULD HELP
HIGH TEMPERATURES SLIGHTLY RISE CLOSER TO NORMAL BY
WEDNESDAY...AND CREATE A SHALLOWER MARINE LAYER. ALL IN
ALL...CONDITIONS WILL CONTINUE TO BE SEASONAL THROUGH THE END OF
NEXT WEEK.

&&

.AVIATION...
121935Z...COASTS/VALLEYS...MOSTLY CLEAR WITH UNRESTRICTED VIS
THROUGH 02Z...EXCEPT FOR PATCHY STRATUS AOB 2000 FT MSL OVER THE
COASTAL WATERS AND ALONG THE IMMEDIATE COAST.

AFT 02Z THROUGH 09Z FRI...MARINE STRATUS WITH BASES 1500-2000 FT
MSL...AND TOPS A0B 2500 FT MSL WILL DEVELOP ALONG THE COAST AND
SPREAD INLAND 25-30SM WITH AREAS OF 3-5SM VIS IN BR/HZ AND
LOCALLY BELOW 2SM IN BR/FG FAR INLAND. ONSET OF STRATUS AT THE
COASTAL AIRPORTS UNCERTAIN...BUT LIKELY OCCURRING BTWN 04Z AND
06Z.

MTNS/DESERTS...WESTERLY WIND GUSTS TO 25 TO 35 KT ACROSS MOUNTAIN
RIDGES...THROUGH THE PASSES...AND ALONG THE DESERT SLOPES AFTER
23Z THROUGH 15Z FRI. MOD TO LOCALLY STG UDDFS AND WIND SHEAR OVER
AND E OF THE MOUNTAINS IS POSSIBLE. ISOLD CU FL100-150 OVER THE
MOUNTAIN RIDGES 21Z THROUGH 02Z FRI...OTHERWISE...MOSTLY CLEAR
SKIES WITH UNRESTRICTED VIS.

&&

.MARINE...
100 PM PDT...NO HAZARDOUS MARINE WEATHER CONDITIONS ARE EXPECTED
THROUGH MONDAY.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

PUBLIC...JJT
AVIATION/MARINE...JAD

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:08 AM PDTBeach Hazards StatementSGXSan Diego26 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.